# SDR SWAA083872

- Difficulty date: July 11, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 65,004 hours, 53,792 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT HORN BEARING PER MM.
